# SDR IPXA2021021065535

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N335UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37856
- Aircraft time: 28,720 hours, 10,091 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ACREW ENTRY DOOR HAS NOISE FROM AIR LEAK. DIFFICULT TO DETERMINE EXACT AREA, SEEMS TO BE LOWER AFTCLEANED ENTRANCE DOOR LOWER SEANL AND REPOSTIONS SEAL IN SEAL RETAINER. REF; B767MM 52-09-02-102-004. OK TO CONTINUE
